Support theorems for totally geodesic Radon transforms on constant curvature spaces

Kurusa Árpád: Support theorems for totally geodesic Radon transforms on constant curvature spaces.
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 122 (2). pp. 429-435. ISSN 0002-9939 (1994)

[thumbnail of suponcon.pdf] Text
suponcon.pdf - Accepted Version

Download (297kB)
Item Type: Journal Article
Journal or Publication Title: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
Date: 1994
Volume: 122
Number: 2
Page Range: pp. 429-435
ISSN: 0002-9939
Faculty/Unit: Faculty of Science and Mathematics
Institution: József Attila Tudományegyetem
Language: English
MTMT rekordazonosító: 1118118
DOI azonosító: https://doi.org/10.2307/2161033
Date Deposited: 2019. Jul. 03. 14:44
Last Modified: 2022. Oct. 25. 14:25
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/15958
Web of Science® Times Cited: 23 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year